Discussions By Condition: I cannot get a diagnosis.

Convulsions, not sure if they are actual seizures.

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Sneakysloth
  • January 5, 2007
  • 06:22 AM

I have been diagnosed with orthostatic hypotension, however there is what I think is a side problem to this that I am being referred to a neurologist for and it is taking way too long.

Very often when I stand up after sitting down for a while, start walking after standing still for a while, start running after walking for a while my face will spasm, I will lose the ability to control my arms and often my legs (my right arm has a tendency to stick out behind me). It will be difficult to stand without standing in a contorted position and often I will want to stand on the sides of my feet. I won't go into the details of what happens to my face but basically the corners of my lip will droop down, forcibly. While I am seated, I also experience distinct weakness in my legs and an almost nauseous feeling.

This doesn't appear to be a full-blown seizure, I retain consciousness and it has none of the very fast, jerky motions that a typical seizure has. I retain consciousness and my movements are often large. I almost never fall down, but I will stumble and not be able to run for several seconds.

I'm 16 years old, I've had this condition since I was around 12 or 13 and it has escalated constantly since then. Immediately after intense exercise, I'm completely cured of this it seems for around an hour.

I should also note that there's an odd, sort of a tingly but uncomfortable feeling in what feels like under my skin and behind my eyes.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?